CureZone   Log On   Join
Re: Severe stomachaches and rashes from Colostrum?
 
powertool4 Views: 22,422
Published: 12 years ago
 
This is a reply to # 1,216,466

Re: Severe stomachaches and rashes from Colostrum?


Any updates from anyone, whether it was a detox/healing effect or not? I just started Symbiotics colostrum and i had minor stomach issues (but started low dose) and i had insomnia last night i just couldn't get deep sleep and kept tossing and turning. i took it around 6pm and i did some research and apparently in a small amount of peopleit gives them too much energy and causes insomnia if taken after 1pm or so. any ideas or updates?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.344 sec, (1)